EconPapers    
Economics at your fingertips  
 

Existence, Stability and Computation of Stationary Distributions: An Extension of the Hopenhayn-Prescott Theorem

Takashi Kamihigashi and John Stachurski ()

No DP2011-32, Discussion Paper Series from Research Institute for Economics & Business Administration, Kobe University

Abstract: This paper strengthens the Hopenhayn and Prescott stability theorem for monotone economies. We extend the theorem to a larger class of applications, and develop new perspectives on the nature and causes of stability and instability. In addition, we show that models satisfying the Hopenhayn-Prescott theorem are ergodic, in the sense that sample averages of time series converge with probability one to their corresponding expectations under the stationary distribution, independent of initial conditions.

Pages: 42 pages
Date: 2011-12
New Economics Papers: this item is included in nep-dge
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
https://www.rieb.kobe-u.ac.jp/academic/ra/dp/English/DP2011-32.pdf First version, 2011 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kob:dpaper:dp2011-32

Access Statistics for this paper

More papers in Discussion Paper Series from Research Institute for Economics & Business Administration, Kobe University 2-1 Rokkodai, Nada, Kobe 657-8501 JAPAN. Contact information at EDIRC.
Bibliographic data for series maintained by Office of Promoting Research Collaboration, Research Institute for Economics & Business Administration, Kobe University ().

 
Page updated 2025-03-31
Handle: RePEc:kob:dpaper:dp2011-32